Next Article in Journal
Diffeomorphism Spline
Next Article in Special Issue
Generalized Yang–Baxter Operators for Dieudonné Modules
Previous Article in Journal
Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives
Previous Article in Special Issue
Azumaya Monads and Comonads
 
 

Order Article Reprints

Journal: Axioms, 2015
Volume: 4
Number: 134

Article: Convergence Aspects for Generalizations of q-Hypergeometric Functions
Authors: by Thomas Ernst
Link: https://www.mdpi.com/2075-1680/4/2/134

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (articlereprints@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop